# SDR AALA202304286543

- Difficulty date: April 26, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N816NN
- Make and model: Boeing 737823
- Aircraft serial: 31081
- Aircraft time: 40,442 hours, 16,594 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Circuit Breaker
- Condition: Tripped
- Location: Zone 100 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CARGO FIRE DETECTION FAILED, DETECTOR FAULT. RESET CIRCUIT BREAKER. TESTS GOOD. IN ACCORDANCE WITH AMM 26-10-00.
